Author Topic: Seroquel Support Group  (Read 32185 times)

[Buddie]

Re: Seroquel Support Group
« Reply #500 on: September 13, 2020, 01:11:36 pm »
Does anyone know if it's possible to have few to no symptoms after stopping Seroquel for a few months and then have a lot all at once?
Yes, they are called tardive symptoms, and they happen with antipsychotics and antidepressants. Many people can discontinue these drugs with few to no symptoms and then three to six months later BAM! symptoms worse than benzo withdrawal.


But recently, several months after stopping it altogether, I have been more "up" and had a hypsersexual libido I have never had before in my life. It's kind of driving me crazy--it's above normal, and before this I had a libido way below normal.
It's possible for antipsychotics to cause hypersexuality, tendency towards addiction, psychosis, etc. upon discontinuation because of upregulation of dopamine receptors. Because you were using an antipsychotic for so long, without it, you natural state is as if you were high on meth.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #501 on: September 18, 2020, 08:10:49 pm »
So, when I finally realized that I was having interdose withdrawals from the temazepam and that I would have to taper, I was actually on TWO anti-psychotics at the time (long story).  I was on .5mg of risperidone and 75 mg of seroquel. At that time, I read somewhere that anti-psychotics can make benzo withdrawal worse so I got scared and tried to decrease both anti-psychotics before starting my taper.  In the end, I ended up getting off the risperidone and staying on the seroquel. As a side note, I realize now that what I did was really stupid because I took myself off the risperidone WAY too quick (in the matter of about one week) and I had really severe withdrawal symptoms. I think at the time I just wasn't thinking clearly because I was also going through these after afternoon/evening interdose withdrawas from the temaz. After getting off the risperidone, I decided to stay on the seroquel through the taper because I believe it helps with my mood symptoms. In fact, during the second day of my temazepam to diazepam cross over, I had such severe depression and mood symptoms that i asked my psych if I could increase my seroquel to 100 mg. She said yes and it really did help. So for me personally I believe the best plan is to stay on the seroquel until I complete the benzo taper, as I believe it helps to stabilize my mood. Then after I complete the benzo taper, I can consider a very SLOW taper off the seroquel if I decide I want to get off of that drug. I think this is best for me but of course everyone is different. I couldn't imagine trying to get off the benzo while at the same time trying to get off the seroquel. I just think that would be WAY too much for me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #502 on: September 18, 2020, 08:49:53 pm »
Grace, I am of the same mind as you. I have tried to taper seroquel about 10 times, it increases my anxiety too much. I found the seroquel Wd worse than the xanax wd (while on both.)

Seroquel helps me with withdraw through the night, and I don't think I could sleep without it. Sleep is very broken, but I'm not going insane with wd each time I wake up. It's more of a startle.

This is a really really wicked drug, but for now, I can't handle the wd from it, and I want the night benefit of reduced wd from xanax.

Once it's time to taper (I will want to be clear of xanax for a while, and feeling relatively stable,) I am going to slow -mo the seroquel taper like crazy. I kid you not, the wd feels (for me) worse than the benzo wd.

I would not encourage anyone to get on it, however.

I had no idea how bad it was, nor was aware of all the side affects. Also had no clue the body becomes dependent, and if I had, would never have started it.

Same with xanax, of course.

We have to constantly evaluate what to do when polydrugged, which is usually trial and error.

Really appreciate everyone sharing their wd experience from seroquel, especially the post wd hit after several months off. IT helps me be prepared for that, and not think it's a benzo wave.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.